# SDR AALA20110719AFW02

- Difficulty date: July 12, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 72,099 hours, 11,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND AT STATION 1562 FLOORBEAM UPPER CAP HORIZONTAL FLANGE UPPER SURFACE.  REMOVED ALL GOUGES, FABRICATE PARTS, APPLY ALODINE, TWO COATS OF PRIMER AND ACCOMPLISHED A GVI WITH IN 22 INCHES OF THE REPAIR AREA, APPLY TWO COATS OF CIC TO ENTIRE REPAIR AREA.  ACCOMPLISHED REPAIR PER EA B767-53-017777.
